# SDR ASAA1198868

- Difficulty date: January 19, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 35,488 hours, 13,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: FMI64445211A
- Condition: Migrated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT LOWER ATTACH LUG AFT BUSHING MIGRATING.  ACCOMPLISHED REPAIR TO LT HORIZONTAL STABILIZER AND CENTER SECTION REAR SPAR CLEVIS LUGS IAW TIMCO REO G 13457 REV A DATED 17 JAN 11.
